# SDR ASAA2018111436852

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 23,737 hours, 7,677 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED. GROUNDED - YES. BITE SHOWS SPCU 1 FAULT STORED. ACCOMPLISHED B737-900 FIM 24-34 TASK 802. FAULT CLEARS AND BITE OF ELECTRICAL PANEL OPS NORMAL.
